MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928853
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: na.Initial reporter phone#: (b)(6).(b)(4).Investigation summary: level a investigation - complaint evaluation / complaint history check for the event(s) that occurred.Severity: s_1__; occurrence: a complaint history check was performed and this is the 1st related complaint for label information missing (expiration date) on lot # 9210952.A review of risk management 150rmn-0001-16 revision 13 indicates that the potential risk of this specific reported incident (syringe, label information missing) was captured and addressed appropriately.Investigation summary: no samples were returned therefore the complaint could not be confirmed.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch# 9210952.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This was manufactured before expiration dates were put on packaging.Investigation conclusion: as no samples and/or photo(s) were received the investigation concluded: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
It was reported that syringe 1.0ml 30ga 8mm 10bag 500 pl/wg was missing the expiration date.This was discovered before use.The following information was provided by the initial reporter: material no: 928853 batch no: 9210952.It was reported boxes did not have exp dates on them.

Brand Name
SYRINGE 1.0ML 30GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10248375
Report Number1920898-2020-00807
Device Sequence Number3004608
Product Code FMF
UDI-Device Identifier00311917025292
UDI-Public00311917025292
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170386
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number928853
Device Catalogue Number928853
Device Lot Number9210952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;